# SDR DALA2018030801468

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 62,625 hours, 48,678 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Acars
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACARS PRINTER WIRE BUNDLE SHORTING ON AIRCRAFT STRUCTURE. PULLED & COLLARED ACARS PRINTER C/B F18. REMOVED ACARS PRINTER. FOUND 4 WIRES SHORTING TO GROUND. REPAIRED WIRING PER SOPW AND WDM 23-24-01 SH 1 PG 2. REROUTED WIRE BUNDLE TO MAKE CANNON PLUG ACCESSIBLE TO PRINTER. REPLACED ACARS PRINTER - OPS CHECKS AND TESTS GOOD.
